Vol 1, No 1 (2012)

Table of Contents

Articles

Edward Neuman
Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 1-11
PDF

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric
Further refinement of results about mixed symmetric means and Cauchy means
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 12-32
PDF

Nisar A. Rather and Mushtaq A. Shah
An inequality for the polar derivative of a polynomial
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 33-42
PDF

S. Latha
Bernardi's integral operators of Janowski class of functions
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 43-48
PDF

W. T. Sulaiman
A note on Hardy-Hilbert's integral inequality
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 45-52
PDF

B. A. Zargar
Some compact generalisations of Enestrom-Kakeya type theorem for polynomials
Advances in Inequalities and Applications, Vol 1, No 1 (2012), 53-60
PDF



Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.